# SDR CA970221001

- Difficulty date: January 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AV13J5101
- Condition: Separated
- Location: Hyd A Sys
- Stage of operation: DE
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER DEPARTURE, CREW HAD PROBLEM WITH LEADING EDGE FLAP INDICATION. DURING FLIGHT FLUID LOSS OCCURRED FROM 'A' SYSTEM. BRAKE INTERCONNECT VALVE FAILED. VALVE HOUSING AND ACTUATOR HAD SEPARATED. REPLACED.
